# SDR ASAA2015112513959

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,978 hours, 8,932 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ARM.  ACFT GROUNDED.  RESET SYSTEM AND TESTED IAW AMM 22-31-00-710-802.  OPS CHECK GOOD.  ACFT A/T SYSTEM PASSED TESTS IAW FIM 22-11, TASK 802, BITE GROUP NR 43, DFCS LRU REPLACMENT TEST FOR AUTOTHROTTLE.
